RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 28, Issue 4(172)  


The theory of factorization and boundary properties of functins meromorphic in a disc
M. M. Dzhrbashyan
3
The optimal control of distributed systems
J. Lions
15
Isometric immersions of two-dimensional Riemannian metrics in euclidean space
È. G. Poznyak
47
Fields of invariants for Abelian groups
V. E. Voskresenskii
77
Homogeneous spaces of infinite-dimensional Lie algebras and characharacteristic classes of foliations
J. H. Bernstein, B. I. Rozenfel'd
103
Cohomology of Lie algebras of formal vector fields
C. Godbillon
139
Uniformization. Moduli and Kleinian groups
L. Bers
153

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
199
Communications of the Moscow Mathematical Society
The topological equivalence of minimal sets of dynamical systems on two-dimensional manifolds
S. Kh. Aranson, V. Z. Grines
205
Asymptotic behavior of the spectrum of an operator differential equation
K. Kh. Boimatov
207
Flows of frames on manifolds of negative curvature
M. I. Brin, Ya. B. Pesin
209
Some properties of the representations of exponential Lie groups
I. K. Busyatskaya
211
Equations of degree four
V. M. Dubrovskii
212
Behavior for large time values of the solutions of the Klein–Gordon equation
B. R. Vainberg
213
Difference properties and differentiability of functions of several variables
I. E. Gopengauz
215
The lattice of geometric compactifications of symmetric Riemannian spaces
B. P. Komrakov
217
Flows of bihedra on a three-dimensional manifold of negative curvature
A. B. Kramli
219
Certain eigenfunctionals on representations of the group $GL(n)$
M. E. Novodvorskii
221
The behavior as $t\to+\infty$ of the solution of difference equations of Schrödinger type with dissipation
É. A. Polyanskii, M. V. Fedoryuk
222
Estimates for the eigenfunctions and solutions of certain systems of partial differential equations that depend on a parameter
O. A. Oleinik, E. V. Radkevich
223
A certain class of minimal sets
E. A. Sidorov
225
The Fourier transform of functions of an infinite number of variables
A. V. Uglanov
227

Mathematical Events in the USSR
Meetings of the Leningrad Mathematical Society
229

News
School-Seminar “Group Presentations and Their Applications”
P. M. Gudivok, A. A. Kirillov, A. V. Mikhalev
235

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
237

Letters to the Editor
On the dogma of the natural numbers
P. K. Rashevskii
243
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019